I don’t touch it anymore, got a negative reaction from a small doses that was enough for me.
Understand that. Has your negative reaction resolved?
Yeah thanks it’s resolved.
Glad to hear that, man! Was just curious…
Wasn’t your negative reaction when you combined it with the SSRI Paroxetine, which makes you prone to too much serotonin aka serotonin sydrome.
By which I mean, isn’t it wrong to blame what happened entirely on 5HTP when in fact it was in combination with something it should not be combined with (I know your doctor advised you to combine them)?
Serotonin excess go away. I now have problems with AR and ER.
My new baseline is crazy.
I don’t sweat (only a bit on armpit).
I don’t have body odor
I don’t have sebum
I loosing my hair
My body hair is growing very fast and more long
My skin is very very dry.
My penis is smaller and shrink
My joint hurt a lot
My muscles is soft
My skin is thin
I crashed with 5-htp on august 2018. I don’t had these symtomps since june 2019. I don’t know what made me crash so bad, maybe tribulus or NAC. I also took OptiZinc 30mg (was in a Vitamin supplement). But I don’t know, because I already took Zinc 30mg on december 2018 for a month, without any effect.
I understand that, but the point is, wasn’t the catastrophic effect of 5-HTP on you because of the combination of it with an SSRI? Rather than it being just 5-HTP?
I think yes
i took 5htp by itself and it gave me the 2nd worst crash i experienced
Dude, 5-HTP made my finasteride related symptoms worse. All I took was 200MGs. We are all however different so maybe it will work for you. I was not on a SSRI when I took 5-HTP. I was only taking propecia.
That’s a lot to take at once
I took much less from what I remember.
Either way point is it’s not safe even by itself.
I took 50 MGs over a span of four days. That’s how I got to 200MGs.
Did you get any positive effects in the meantime? I mean, did you experience the positive effects of improved sleep, increased energy and positivity, that I have experienced, prior to it making you worse, or did it just make you worse?
I did! It was strange. Some symptoms improved or disappeared and yet new one emerged. I now sleep better through the night to this day and also my acid reflux problem went away completely but I now have muscle related issues that got worse after taking 5-HTP.